# SDR LR7A2024111903604

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,694 hours, 10,064 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 370216
- Condition: Cracked
- Location: Zone 300
- Component: Elevator, Lkheed
- Component part number: 3700186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH ELEVATOR TRAILING EDGE SPAR ASSY CRACKED BETWEEN HSS60-89R, FS1150-1154. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 55-30-04.    NR# 1001192945.
